# SDR AALA202312183740

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 35,930 hours, 15,241 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 141A60761
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR WILL NOT OPEN. FOUND GUST LOCK LATCH PLATE SCREW SHEARED. REPLACED PIN ASSEMBLY (AALA202312183740) AND SCREW (AALA202312188218).
